# SDR QXEA2018032700117

- Difficulty date: March 26, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 22,382 hours, 24,047 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 88060B0103
- Part serial: 00315
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 20,891 hours, 22,365 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEVELING OFF AT FL240,  NOTICIED A LOUD HISSING FROM FWD PRESSURE BULKHEAD.  DIFFERENTAL GAUGE SHOWED MAX PRESSURE AND PRESSURE CONTROL SHOWED A FAULT.  STARTED IMMEDIATE DESCENT AND GAUGES DESCENDED NORMALLY.  FAULT LIGHT EXTINGUISHED PASSING THROUGH FL 190.  PRESSURIZATION WAS NORMAL BETWEEN 12000 AND 14000 FEET.  REMAINDER OF DESCENT, APPROACH AND LANDING WAS NORMAL.  OUT OF SERVICE.  NTERROGATED CDS.  FOUND FAULT CODES FOR THE AFT OUTFLOW VALVE FAIL.  COC/OF CALCE DATA FAIL.  COMPLIED WITH FIM 21-30-00-810-803, STEP 4A.  REMOVED AND REPLACED THE AFT OUTFLOW VALVE IAW 21-31-16-000-801, AND 21-31-16-400-801.  ERASED THE DATA FROM CDS.  PERFORMED A FUNCTIONAL TEST OF THE PRESSURIZATION CONTROL. FUNCTIONAL TESTED GOOD.  FAULTS DID NOT COME BACK.  PRESSURIZED AIRCRAFT TO 5.5  PSI IAW AMM 21-00-00-863-801, USING APU.  PRESSURIZATION WAS GOOD. HISSING NOISE ISOLATED TO FUSELAGE DRAIN VALVE.  R & R THE FUSELAGE DRAIN VALVE IAW AMM 53-00-06-000/400-801.   PERFORMED A PRESSURIZATION OPS CHECK IAW AMM 21-00-00-863-801.  HISSING NOISE DID NOT RETURN.
